Hi, last one year my mother (40 years aged) faces skin problem. At the time of starting period its only itching so she treats it. When she takes medicines and used cream ,its relief for some time or some day, but after some times repeat itching. Now it has a convert into big problem the place of itching has more redness and painful. It almost find out on thigh and back portion of rump. She can not properly sit because of its pain. She used medicine as below:
cream name: cosvateGm and dephyte and many medicated soaps and medicines as according to doctor but there is no response. At least we clarify that we are muslim and also eats non-vegetarian. I am very hopeful to your suggestion.
18 years experience
Ask Free Question
Cosvate GM is wrong medication. Since she is using it her skin has become more sensitive and thin and the infection is also not coming under control. You need to stop the cream immediately and show to a dermatologist since it seems to be a fungal infection but final diagnosis can be done only after seeing her. DONOT USE CREAM WITH STEROID.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Itching treatment